So I was convinced I had low vitamin D, this after I took high doses and my chronic fibromyalgia-like muscle pain subsided when I took it like that. I'm now very confused, my levels were 102 so they want me to stop.
My best guess now is that that high a dosage, 20K to 30 K per day was forcing my calcium to absorb better into my muscles and maybe it's more about an underlying calcium absorption problem? I wish the naturopathic student had anything at all for a possible explaination for this situation. She just said stop taking D, and we will retest, and come back in if your back hurts again. Well, duh, I told her I suspect I'll be back in big time pain in days! I'll keep my calcium now plenty high, as I increased it some when I took d for best absorption between the two. But if anyone knows more or can tell me if maybe the d can circulate in your blood stream in high amounts but not be getting into the tissues very well, or if Chrons/Celiac/other malabsorption could do this sort of thing, I'd really appreciate it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.